Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Sign in to follow this  
Diana_CT

Trulicity

Recommended Posts

Diana_CT

Since I started Trulicity two weeks ago my appetite has dropped.

 

I couldn't finish scrambled egg and bacon and just now I could only eat a half of a Ruben. So all day I only ate a half of an egg, two sliced of bacon and a half of a Ruben. I've been drinking water to stay hydrated 

 

I know that the loss of appetite is listed as a side affect, but has anyone else had a loss of appetite?  And does it come back over time.

Share this post


Link to post
Share on other sites
Dowling

Diana--I don't think many if any here are on Trulicity. I know I take Januvia and I've yet to come across anyone else here who takes it. I suggest if this continues you talk to your doctor about changing to something else. Not everyone can tolerate every Diabetes med. I know I had a severe reaction to Metforman and that is why my doctor switched me to Januvia. I've been on that since after the first month I was diagnosed and in all these years I have never had any reaction to it. My sister was on something else( I can't remember just what it was right now) but she had trouble with it. I suggested she switch to Januvia and she too has had no trouble with it so I can recommend it if you decide to switch but it's your decision

Share this post


Link to post
Share on other sites
moneymeister

Hi Diana,

 

   It's been a while! I was just started on Ozempic (simular GLP-1) and I also notice a diminished appetite, or a "full" feeling when eating. I've just started at .25 for 3 weeks. My sister has had great sucess, and is down 28 lbs in 4 months.

Share this post


Link to post
Share on other sites
Diana_CT
1 hour ago, moneymeister said:

How is it doing with the sugars? How it been working for you in general? 12 pounds is good!

It has lowered my A1C by three to four tenths.

 

I was on Januvia but that did nothing with improving my A1C, the only thing that it lower was my bank account and I didn't like those numbers.

Edited by Diana_CT

Share this post


Link to post
Share on other sites
Dowling
7 hours ago, Diana_CT said:

 

 

I was on Januvia but that did nothing with improving my A1C, the only thing that it lower was my bank account and I didn't like those numbers.

 

That only goes to show that different meds effect people differently. My sister and I are both on Januvia 100MG and it keeps our diabetes in check. My sister only says it's working for her but It works great for me. I went on it shortly after I was diagnosed because I couldn't take Metforman. Don't know exactly when that was but it's been over 10 years. In 3 months my A1C fell from 12 to 5.9 and it hasn't been above 6 in all these years. As for cost neither of us pay anything but a small token because it is covered with our drug plan

 

I hope Trulicity works well for both of you and doesn't break the bank doing it

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

By using this site, you agree to our Terms of Use.